Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A new approach to the Sawyer and Sinnamon characterizations of Hardy's inequality for decreasing functions
Luleå University of Technology, Department of Arts, Communication and Education, Education, Language, and Teaching.ORCID iD: 0000-0001-8058-3661
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2008 (English)In: Georgian Mathematical Journal, ISSN 1072-947X, E-ISSN 1572-9176, Vol. 15, no 2, p. 295-306Article in journal (Refereed) Published
Abstract [en]

Some Hardy type inequalities for decreasing functions are characterized by one condition (Sinnamon), while others are described by two independent conditions (Sawyer). In this paper we make a new approach to deriving such results and prove a theorem, which covers both the Sinnamon result and the Sawyer result for the case where one weight is increasing. In all cases we point out that the characterizing condition is not unique and can even be chosen among some (infinite) scales of conditions.

Place, publisher, year, edition, pages
2008. Vol. 15, no 2, p. 295-306
National Category
Didactics Mathematical Analysis
Research subject
Mathematics Education; Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-3980DOI: 10.1515/GMJ.2008.295Scopus ID: 2-s2.0-84893631836Local ID: 1d513c10-8658-11dd-8275-000ea68e967bOAI: oai:DiVA.org:ltu-3980DiVA, id: diva2:976842
Note
Validerad; 2008; 20080919 (ysko)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-07-10Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full textScopus

Authority records BETA

Johansson, MariaPersson, Lars-ErikWedestig, Anna

Search in DiVA

By author/editor
Johansson, MariaPersson, Lars-ErikWedestig, Anna
By organisation
Education, Language, and TeachingMathematical Science
In the same journal
Georgian Mathematical Journal
DidacticsMathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 42 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf